Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffered panic attacks. Tightness in chest, increased heart rate while urinating. Taken IV fluids, drinking more water. What is the remedy for post panic attack symptoms?

hello I am 24 5 3 and about 140 lbs... a couple days ago i experienced 2 panic attacks. after the second one i went to the ER. they did and EKG , blood and pee test. All came back normal. however when I would stand my chest would tighten and my heart rate would increase. The doctor said I was dehydrated so they gave my 2 bags of iv fluids and i felt fine after.. Since then I have been drinking more water and peeing more regulary. However, when I pee my chest becomes tighter and my heart rate increases then it slowly goes back to normal and sometimes my left arm fells tight/tingly.... it almost feels like I can feel the water draining from my body. Also this morning I had a bowel movement that was orange. Am i experiencing post panic attack symptoms?? how do I fix this?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
I dont think this problem what you are suffering from is because of dehydration.
What you can do is get a 2d echocardiogram which is better then ecg in picking up any cardiac problems.
The reason of chest tightness can be cardiac or respiratory in origin but why only on standing is difficult to explain.
Such kind of chest tightness and breathlessness on standing is seen with liver problems generally and its called platypnea.
You need to see a good physician who can evaluate things further
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor